MAUDE Adverse Event Report: ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TRABECULAR METAL STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TRABECULAR METAL STANDARD PRIMARY PATELLA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Swelling/ Edema (4577)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products and mdrs: 00588605412 trabecular metal posterior stabilized monoblock tibial component: size 4, 12mm lot# 62970214.Mdr: 3005751028-2021-00005.
 
Event or Problem Description
It was reported the patient underwent a right tka.Subsequently, approximately one year, five months later it was noted the patient is dissatisfied with the outcome of the knee.As well as experiencing moderate to severe pain.Pain medications were prescribed and noted as tolerated.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: notes pain as severe by patient; able to ambulate on 5-15 mins with no assistive devices.Moderate pain, on gabapentin.Notes very dissatisfied with outcomes with knee and pain.Office notes confirms reported fall onto right knee in march.States has burning sensation over lateral knee, mostly at night, pain rates at 6, swelling of bilateral feet and right calf pain and pain when compressed, worse with activity, states feels like gives out with prolonged walking or standing.Minimal swelling noted during exam, rom 5to110, incision healed no redness, or bruising or drainage.It was reported patient fell; however the cause of fall is unknow.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION, TRABECULAR METAL STANDARD PRIMARY PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key11313742
Report Number3005751028-2021-00006
Device Sequence Number2660812
Product Code JWH
UDI-Device Identifier00889024309807
UDI-Public(01)00889024309807(17)240229(10)64227884
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue Number00587806532
Device Lot Number64227884
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight85